6 doctors weighed in:

Can viagra (sildenafil) cause partial vision loss in your eyes?

6 doctors weighed in
Dr. Richard Bensinger
Ophthalmology
3 doctors agree

In brief: No

Viagra (sildenafil) has been reported to cause the appearance of a bluish tint to the vision.
There were a few reports of optic neuropathy in relationship to viagra (sildenafil) use but these were rare and may have been a statistically insignificant artefact given that the population taking viagra (sildenafil), usually having vascular disease, may be more prone to optic neuropathy.

In brief: No

Viagra (sildenafil) has been reported to cause the appearance of a bluish tint to the vision.
There were a few reports of optic neuropathy in relationship to viagra (sildenafil) use but these were rare and may have been a statistically insignificant artefact given that the population taking viagra (sildenafil), usually having vascular disease, may be more prone to optic neuropathy.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Dr. George Klauber
Pediatrics - Urology
1 doctor agrees

In brief: Unlikely, see eye Dr

Any sudden loss of vision requires an urgent visit to an eye dr. This may be a retinal detatchment and require emergency treatment.
Please go and see an eye dr, or local hospital which has both an eye department + er immediately. Good luck.

In brief: Unlikely, see eye Dr

Any sudden loss of vision requires an urgent visit to an eye dr. This may be a retinal detatchment and require emergency treatment.
Please go and see an eye dr, or local hospital which has both an eye department + er immediately. Good luck.
Dr. George Klauber
Dr. George Klauber
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors